MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. MULTILOK TABLE BASE; TABLE,

MIZUHO ORTHOPEDIC SYSTEMS, INC. MULTILOK TABLE BASE; TABLE,
Model Number 0302-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Failure to Eject (4010)
Health Effect - Clinical Codes Injury (2348); Needle Stick/Puncture (2462)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A staff member had difficulty releasing a hand table top from the base and was injured by a sharp edge on the top.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint was regarding a device manufactured by corin multilok tabletop and a device manufactured by mizuho osi multilok base.No previous complaints have been reported from (b)(6) 2017 to (b)(6) 2020.Multiple requests were made for the return, no device was returned for evaluation.The contribution of the multilok base cannot be confirmed through the investigation event cannot be confirmed through this.Requests regarding the return status were sent with no response received as of (b)(6) 2020.The table base was returned for evaluation.On visual inspection, the base was observed to be slightly bent.On functional evaluation, it was found to be working as intended, and most likely did not contribute to the finger punctures.

Brand Name
MULTILOK TABLE BASE
Common Device Name
TABLE,
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key10271203
Report Number2921578-2020-00023
Device Sequence Number14109411
Product Code FWZ
UDI-Device Identifier00842430111167
UDI-Public00842430111167
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0302-001
Device Catalogue Number0302-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;